# SDR UIEA2019031503548

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 78,236 hours, 12,252 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Step
- Condition: Cracked
- Location: Crew Ladder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LADDER, UPPER SECTION - STEP NR 5 FOUND CRACKED. ( REPAIRED M/D CREW ACCESS LADDER TREAD, NR 5 STEP CRACK AREA IAW RI-25-50-13410 REV.A.  )
